# SDR CALA2013123094055

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 52,028 hours, 20,860 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER & CORNER 1 SCREWS MISSING AT AFT INBD EDGE OF BELLY PNL JUST AFT OF ROT BCN.  PLACED ON DEFERRAL NEEDS NUT PLATE PANEL 192KB INBD SIDE IAW 53-35-00-200-002A.  ONLY ONE SCREW REMAINS MISSING WHICH IS INBD CTR, ALL OTHERS REPLACED.
